# SDR DALA201811806542

- Difficulty date: January 25, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unknown
- Location: Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PD: CARGO DOOR REQUIRES MODIFICATION OF THE FRAME TO SKIN ATTACHMENTS BY COLD WORKING THE HOLES AND REPLACING THE FASTENERS.  CA: COMPLETED WORK CARD 5230-01163-01-SHOP IAW WITH ER/A 567107-14AD REV ORIGINAL. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER OV2323. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-31-00-720-001-A IAW ER/A 572774-14 REV ORIGINAL. COMPLETED WORK CARD 5230-01163-01-SHOP IAW WITH ER/A 567107-14AD REV ORIGINAL. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER OV2323. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-31-00-720-001-A IAW ER/A 572774-14 REV ORIGINAL.
